# SDR SWAA2025121641802

- Difficulty date: December 2, 2025
- Submitted: December 16, 2025
- Operation: Air carrier
- Aircraft: N8512U
- Make and model: Boeing 737-8H4
- Aircraft serial: 38816
- Aircraft time: 29,918 hours, 14,994 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBBEAM, BS 540, BETWEEN LBL 0 - LBL 25 INBD END WAS CRACKED AROUND THE FASTENER.   REMOVED AND REPLACED IAW SRM 51-40-02-0G-0-B00069.  LOCATED AND DRILLED IAW SRM 51-40-05-0G-0. APPLIED CIC IAW AMM 51-21-91-620-802.
